How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 8076
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

There, me and my husband are trying to conceive. I stopped

Customer Question

Hi There,
me and my husband are trying to conceive. I stopped my pill on the 4th December 2015 and had my withdrawal bleed. I then didn't have a period for sometime; I started spotting on 30th January nothing heavy not like a period but it lasted for four days. 30 days later on 29th February I can on what I would call a normal cycle it lasted for 4 days... 1st day spotting, 2nd day heavy slow, 3rd day medium, 4th spotting & then 5th day stopped. I finally thoughts I had regulated to some what of a cycle. 8 days later 13th March I woke up and bled heavily for 48 hours i was changing every hour. it then decreased over the next two days. I am at a loss as i don't understand why i randomly started bleeding with no pre warning. could you shed some light?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
Hi and welcome.Although it takes time to get a regular menstrual bleeding after stopping birth control pill. But as you mentioned it has been 4 months you are off from pills, bleeding should have become regular by now. If you did not have irregular periods before starting pills you should visit your gynecologist to have thorough physical examination and hormone levels checked to rule out hormonal irregularities that are causing irregular bleeding and to rule out any other condition.Let me know if you have further questions.
Expert:  Dr Uzair replied 1 year ago.
,
Expert:  Dr Uzair replied 1 year ago.
Please do not forget to leave a positive rating by clicking on stars on top right corner.Wish you good health.